# SDR SWIA202162813

- Difficulty date: October 3, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM SILL MIDDLE SUPPORT ANGLES (2EA.)  CRACKED.   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED SERVICE DOOR BOTTOM SILL MIDDLE SUPPORT ANGLES (2EA.) REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV. Y / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
